Day 3 Of Duromine - Please Help!

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
Hi There,

I am 22 years old, and my starting weight was 72.5 kgs. I am 165cm tall.
1 year ago I weighed in at 58kgs. So I have been very down lately about my weight and how quickly I am putting it on.
My doctor has allowed me to start taking Duromine 30mgs. I am currently on my 3rd day.
Surprisingly, I have gone down 1.5kgs on the scales. I am assuming that this is just water weight.
Duromine has given me a large amount of energy, however, I have had trouble sleeping an entire night. I have been waking up approximately 2 hours after I fall asleep and am awake for around 2-3 hours a night. Besides that, I have not seen any further side effects other than a dry mouth in the afternoons.
There is however, another issue that I am unsure of whether it is associated with Duromine.. I had my period only 1 and half weeks ago. But last night I did not have any cramps or period pain and noticed I had some spotting, it was very light, however, this morning I have noticed that the bleeding is getting heavier. I do not have any menstrual cramps or anything, and I am not on the pill, so I don't understand why I would have irregular bleeding.
I was wondering if anyone else has had the same problem? I have not seen this as one of the side effects, so it could be an entirely different issue.
Also, I would like to know, if anyone around the 70kg mark has used Duromine, and what results did you get out of it? When I purchased the pills, the pharmacist stated that she did not believe I would receive any results as I am not classed as "Morbidly Obese".. I would love to hear back!
Ash xx
 

Meagan

New Member
Standard Member
Jan 9, 2015
5
0
1
Hi ash :)
I am also on 30mg and have been for the past three days. So far I have had no side effects. Just wondering what time do you usually take your tablet?
 

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
Hi Megan :laughing:
As it is the weekend, I have been taking it around 8am, however, as of tomorrow (work) I will take it when I wake up around 6ish.
Have you had any issues with sleeping?
 

Meagan

New Member
Standard Member
Jan 9, 2015
5
0
1
So far no issues sleeping, I wake at about 5 - 5:30 to take my tablet then head back to sleep. Sometimes I find that I will wake up a couple hours later completely awake however this has gone away now. I think the body just needs some time to get used to it and your sleeping habits will be back to normal in no time.
Good luck :laughing: x
 

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
I hope so! I am a little bit of a hypochondriac :p Yes good luck to you too, I can't wait to see results!! Keep me posted xx
 

Kellyk2

Member
Standard Member
Jan 4, 2015
20
7
3
Hi Ladies
I'm on day 3 too - the scales actually said a 3.5kg weight loss this morning but I know that's likely to fluctuate, so I'm not paying much attention to it at the moment. Looking forward to the 1st week measurements/weigh in though!
The only real side effect I've had is lack of sleep - first night only about 3 hours and last night I got 5.
I feel fine though, still have plenty of energy. Im a bit spacey though, but not so much that anyone would notice.

Its funny you should say that about your period Ashleigh - I finished mine the day before I started Duromine, but then the next evening it came back for about 24 hours? Just light spotting. I thought it was strange because that's never happened before.
Anyway I'll ask my doc about it when I go back for my 1 month check up to get my next script for Duromine.

Good to see some other people just starting at the same time I am! Its been a bit dead around here.

Wish you both luck
 
  • Like
Reactions: AshleighKt

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
Morning ladies!
I have a bit of a problem, I'm on my 5th day and I would have thought my sleeping pattern should have changed by now.. I went to sleep last night at 11:30 and awoke at 130am. I have been up ever since and have not been able to go back to sleep. I also have had heart palpitations and are unsure whether I should keep taking the pills?! I really want too. But I just need an opinion on whether. I should be worried??? Orris this normal?
 

Kellyk2

Member
Standard Member
Jan 4, 2015
20
7
3
Heart palpitations are one of the known side effects.
I'm on the 5th day and feeling great so I would stick it out for a bit longer if I were you. However as with everything, go see your doc if you are concerned. They will take your BP and make sure everything is a-ok

Good luck
 

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
Thanks Kelly, I went to the doctors this morning, however it was not the doctor that prescribed them. Blood pressure and heart beat was all good, however she does think I should stop taking the pills.
I am going to monitor today and I might just start taking the pills every second day to give my body a break.
 

Kellyk2

Member
Standard Member
Jan 4, 2015
20
7
3
Well I'm glad you went to the doc and they said you were ok.

I told the chemist I was going to have "rest days" on the pills and he advised against it. He said that the medication levels in your body going up and down all the time will make any potential side effects worse. I don't know though! The one thing about Duromine is that there are so many conflicting opinions, it's hard to know who to listen to!
 
  • Like
Reactions: Kate

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
I agree with your chemist Kelly. Duromine should be used every day, because it is a medication (not a weak one btw), period. Don't listen to doctors or other people, who are saying "I decided to take the pills every other day". It is not right. You wouldn't take antibiotics this way, would you? So why do many people treat Duromine as a dietary supplement or vitamins?! I don't understand...
Maybe they think: "Oh, I have so bad side effects, maybe I should take it every other day so the side effects lessen?" But things are the opposite - first when you start the pills, your body is getting used to them for a while and then when it gets used to the medication, you suddenly stop taking it...these ups and downs are def not good. Better to reduce the dosage, instead of making such small breaks. No offence, please.

Take care of your health, Ashleigh.
 
  • Like
Reactions: Kellyk2